I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1996, VOLUME 2, NUMBER 4, PAGES 1205-1212
G. A. Isaeva
View as HTML View as gif image
The belonging of a system of partial differential equations with variable coefficients to one or another homotopic type depends on the domain point at which this system is considered. The degeneration manifolds split the original region into parts. The study of the influence of such degeneration on the solvability character of the boundary value problems is important.
We consider the system of
with real parameter
We prove that the modified Dirichlet problem for this system considered within a ball that either contains the degeneration sphere or is situated inside it, is solvable, and the solution is unique in the class of bounded functions.
|Main page||Contents of the journal||News||Search|
Last modified: March 19, 2005